Semigroup Forum

, Volume 96, Issue 2, pp 241–252 | Cite as

Nonuniform exponential dichotomy for linear skew-product semiflows over semiflows

Research Article
  • 51 Downloads

Abstract

The aim of this paper is to obtain necessary and sufficient conditions for the existence of a nonuniform exponential dichotomy over a general class of linear skew-product semiflows (over semiflows) on a Banach space. We extend Datko’s classical result to the case of the exponential nonuniform dichotomy of linear skew-product semiflows over semiflows on a Banach space, by using Lyapunov norms.

Keywords

Semiflows Linear skew-product semiflows Cocycle Nonuniform exponentially growth Nonuniform exponential dichotomy Datko–Pazy theorem 

References

  1. 1.
    Barreira, L., Valls, C.: Stability of Nonautonomous Differential Equations. Lecture Notes in Mathematics, vol. 1926. Springer, Berlin (2008)CrossRefMATHGoogle Scholar
  2. 2.
    Barreira, L., Valls, C.: Admissibility for nonuniform exponential contractions. J. Differ. Equ. 249, 2889–2904 (2010)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Barreira, L., Valls, C.: Nonuniform exponential dichotomies and admissibility. Discrete Contin. Dyn. Syst. 30(1), 39–53 (2011)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Datko, R.: Extending a theorem of Liapunov to Hilbert Spaces. J. Math. Anal. Appl. 32, 610–616 (1970)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Datko, R.: Uniform asymptotic stability of evolutionary processes in Banach space. SIAM J. Math. Anal. 3, 428–445 (1972)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Massera, J.L., Schäffer, J.J.: Linear differential equations and functional analysis, I. Ann. Math. 67(3), 517–573 (1958)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Massera, J.L., Schäffer, J.J.: Linear differential equations and function spaces. Academic Press, New York (1966)MATHGoogle Scholar
  8. 8.
    Pazy, A.: On the applicability of Lyapunov’s theorem in Hilbert space. SIAM J. Math. Anal. 3, 291–294 (1972)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Preda, C., Preda, P., Bătăran, F.: An extension of a theorem of R. Datko to the case of (non)uniform exponential stability of linear skewproduct semiflows. J. Math. Anal. Appl. 425(2), 1148–1154 (2015)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Preda, C., Preda, P., Crăciunescu, A.: Criterions for detecting the existence of the exponential dichotomies in the asymptotic behavior of solutions of variational equations. J. Funct. Anal 258, 729–757 (2010)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Preda, C., Preda, P., Crăciunescu, A.: A version of a theorem of R. Datko for nonuniform exponential contractions. J. Math. Anal. Appl. 385, 572–581 (2012)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Preda, C., Preda, P., Petre, A.: On the asymptotic behavior of an exponentially bounded, strongly continuous cocycle over a semiflow. Commun. Pure Appl. Anal. 8, 1637–1645 (2009)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Preda, C., Preda, P., Praţa, C.: An extension of some theorems of L. Barreira and C. Valls for the nonuniform exponential dichotomous evolution operators. J. Math. Anal. Appl. 388, 1090–1106 (2012)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Preda, P., Megan, M.: Exponential dichotomy of strongly discontinuous semigroups. Bull. Aust. Math. Soc. 30, 435–448 (1984)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Preda, P., Megan, M.: Exponential dichotomy of evolutionary processes in Banach Spaces. Czechoslov. Math. J. 35(110), 312–323 (1985)MathSciNetMATHGoogle Scholar
  16. 16.
    Rolewicz, S.: On uniform N-equistability. J. Math. Anal. Appl. 115, 434–441 (1986)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2017

Authors and Affiliations

  1. 1.West University of TimisoaraTimisoaraRomania

Personalised recommendations